Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Periodic solutions of the equation $ \ddot x+g(x)=E\,{\rm cos}\,t+\sigma h(t)\dot x$

Authors: Luiz A. Ladeira and Plácido Z. Táboas
Journal: Quart. Appl. Math. 45 (1987), 429-440
MSC: Primary 58F14; Secondary 34C25
DOI: https://doi.org/10.1090/qam/910451
MathSciNet review: 910451
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 58F14, 34C25

Retrieve articles in all journals with MSC: 58F14, 34C25

Additional Information

DOI: https://doi.org/10.1090/qam/910451
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society